# SDR CA140701010

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pzlwar PZLM2805
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ENGINE SHUTDOWN TRAINING EXERCISE, THE PILOT WAS NOT ABLE TO RESTART THE ENGINE.  THE CUSTOMER CONTACTED MFG TO SEND THE ENGINE FOR INVESTIGATION.
